# SDR SWAA2022020736004

- Difficulty date: January 16, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,947 hours, 8,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR TO SIDEWALL SUPPORT BS 500A TO 500I RBL23 / REMOVED CORROSION FROM AFFECTED AREA. ORIGINAL MATERIAL THCKNESS WAS .040'. MATERIAL LOSS WAS GREATER THAN 10% AND WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG. 103 REPAIRED FLOOR TO SIDEWALL SUPPORT ANGLE. FABRICATED NEW FLOOR TO SIDEWALL REPAIR ANGLE AND SPLICE PART #BAC1496-444 #7075T6 LOT #5061427-3 IAW SRM 53-00-53-2R-5 REPAIR SPLICE LOCATED AT STA. 500D+12' RBL23
